Depósito Digital de Documentos de la UAB Encontrados 2 registros  La búsqueda tardó 0.01 segundos. 
1.
17 p, 408.6 KB Limit cycles of discontinuous piecewise quadratic and cubic polynomial perturbations of a linear center / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tang, Yilei (Shanghai Jiao Tong University. School of Mathematical Sciences)
We apply the averaging theory of high order for computing the limit cycles of discontinuous piecewise quadratic and cubic polynomial perturbations of a linear center. These discontinuous piecewise differential systems are formed by two either quadratic, or cubic polynomial differential systems separated by a straight line. [...]
2019 - 10.3934/dcdsb.2018236
Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 4 (April 2019) , p. 1769-1784  
2.
30 p, 1.1 MB Global dynamics of a SD oscillator / Chen, Hebai (Fuzhou University. College of Mathematics and Computer Science) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tang, Yilei (Shanghai Jiao Tong University. School of Mathematical Sciences)
In this paper we derive the global bifurcation diagrams of a SD oscillator which exhibits both smooth and discontinuous dynamics depending on the value of a parameter a. We research all possible bifurcations of this system, including Pitchfork bifurcation, degenerate Hopf bifurcation, Homoclinic bifurcation, Double limit cycle bifurcation, Bautin bifurcation and Bogdanov-Takens bifurcation. [...]
2018 - 10.1007/s11071-017-3979-y
Nonlinear dynamics, Vol. 91, issue 3 (Feb. 2018) , p. 1755-1777  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.